Year 2017, Volume 4 , Issue 1, Pages 49 - 60 2017-01-11

One–generator quasi–abelian codes revisited

Somphong JİTMAN [1] , Patanee UDOMKAVANİCH [2]


The class of 1-generator quasi-abelian codes over finite fields is revisited. Alternative and explicit characterization and enumeration of such codes are given. An algorithm to find all 1-generator quasi-abelian codes is provided. Two 1-generator quasi-abelian codes whose minimum distances are improved from Grassl’s online table are presented.
Group algebras, Quasi-abelian codes, Minimum distances, 1-generator
  • [1] S. D. Berman, Semi–simple cyclic and abelian codes. II, Kibernetika 3(3) (1967) 21–30.
  • [2] S. D. Berman, On the theory of group codes, Kibernetika 3(1) (1967) 31–39.
  • [3] W. Bosma, J. Cannon, C. Playoust, The Magma algebra system I: The user language, J. Symbolic Comput. 24(3–4) (1997) 235–265.
  • [4] C. Ding, D. R. Kohel, S. Ling, Split group codes, IEEE Trans. Inform. Theory 46(2) (2000) 485–495.
  • [5] M. Grassl, Bounds on the minimum distance of linear codes and quantum codes, Online available at http://www.codetables.de, Accessed on 2015-10-09.
  • [6] S. Jitman, Generator matrices for new quasi–abelian codes, Online available at https://sites.google.com/site/quasiabeliancodes, Accessed on 2015-10-09.
  • [7] S. Jitman, S. Ling, Quasi–abelian codes, Des. Codes Cryptogr. 74(3) (2015) 511–531.
  • [8] K. Lally, P. Fitzpatrick, Algebraic structure of quasicyclic codes, Discrete Appl. Math. 111(1–2) (2001) 157–175.
  • [9] S. Ling, P. Solé, On the algebraic structure of quasi–cyclic codes I: Finite fields, IEEE Trans. Inform. Theory 47(7) (2001) 2751–2760.
  • [10] S. Ling, P. Solé, Good self–dual quasi–cyclic codes exist, IEEE Trans. Inform. Theory 49(4) (2003) 1052–1053.
  • [11] S. Ling, P. Solé, On the algebraic structure of quasi–cyclic codes III: Generator theory, IEEE Trans. Inform. Theory 51(7) (2005) 2692–2700.
  • [12] F. J. MacWilliams, N. J. A. Sloane, The Theory of Error–Correcting Codes, Amsterdam, The Netherlands: North–Holland, 1977.
  • [13] J. Pei, X. Zhang, 1-generator quasi–cyclic codes, J. Syst. Sci. Complex. 20(4) (2007) 554–561.
  • [14] G. E. Seguin, A class of 1-generator quasi–cyclic codes, IEEE Trans. Inform. Theory 50(8) (2004) 1745–1753.
  • [15] S. K. Wasan, Quasi abelian codes, Pub. Inst. Math. 21(35) (1977) 201–206.
Subjects Engineering
Journal Section Articles
Authors

Author: Somphong JİTMAN

Author: Patanee UDOMKAVANİCH

Dates

Publication Date : January 11, 2017

Bibtex @research article { jacodesmath284561, journal = {Journal of Algebra Combinatorics Discrete Structures and Applications}, issn = {}, eissn = {2148-838X}, address = {}, publisher = {Yildiz Technical University}, year = {2017}, volume = {4}, pages = {49 - 60}, doi = {10.13069/jacodesmath.09585}, title = {One–generator quasi–abelian codes revisited}, key = {cite}, author = {Ji̇tman, Somphong and Udomkavani̇ch, Patanee} }
APA Ji̇tman, S , Udomkavani̇ch, P . (2017). One–generator quasi–abelian codes revisited . Journal of Algebra Combinatorics Discrete Structures and Applications , 4 (1) , 49-60 . DOI: 10.13069/jacodesmath.09585
MLA Ji̇tman, S , Udomkavani̇ch, P . "One–generator quasi–abelian codes revisited" . Journal of Algebra Combinatorics Discrete Structures and Applications 4 (2017 ): 49-60 <https://dergipark.org.tr/en/pub/jacodesmath/issue/27044/284561>
Chicago Ji̇tman, S , Udomkavani̇ch, P . "One–generator quasi–abelian codes revisited". Journal of Algebra Combinatorics Discrete Structures and Applications 4 (2017 ): 49-60
RIS TY - JOUR T1 - One–generator quasi–abelian codes revisited AU - Somphong Ji̇tman , Patanee Udomkavani̇ch Y1 - 2017 PY - 2017 N1 - doi: 10.13069/jacodesmath.09585 DO - 10.13069/jacodesmath.09585 T2 - Journal of Algebra Combinatorics Discrete Structures and Applications JF - Journal JO - JOR SP - 49 EP - 60 VL - 4 IS - 1 SN - -2148-838X M3 - doi: 10.13069/jacodesmath.09585 UR - https://doi.org/10.13069/jacodesmath.09585 Y2 - 2020 ER -
EndNote %0 Journal of Algebra Combinatorics Discrete Structures and Applications One–generator quasi–abelian codes revisited %A Somphong Ji̇tman , Patanee Udomkavani̇ch %T One–generator quasi–abelian codes revisited %D 2017 %J Journal of Algebra Combinatorics Discrete Structures and Applications %P -2148-838X %V 4 %N 1 %R doi: 10.13069/jacodesmath.09585 %U 10.13069/jacodesmath.09585
ISNAD Ji̇tman, Somphong , Udomkavani̇ch, Patanee . "One–generator quasi–abelian codes revisited". Journal of Algebra Combinatorics Discrete Structures and Applications 4 / 1 (January 2017): 49-60 . https://doi.org/10.13069/jacodesmath.09585
AMA Ji̇tman S , Udomkavani̇ch P . One–generator quasi–abelian codes revisited. Journal of Algebra Combinatorics Discrete Structures and Applications. 2017; 4(1): 49-60.
Vancouver Ji̇tman S , Udomkavani̇ch P . One–generator quasi–abelian codes revisited. Journal of Algebra Combinatorics Discrete Structures and Applications. 2017; 4(1): 49-60.